BIT Numerical Mathematics

, Volume 3, Issue 3, pp 175–195

Singular rules for certain non-linear algorithms

Article

DOI: 10.1007/BF01939985

Cite this article as:
Wynn, P. BIT (1963) 3: 175. doi:10.1007/BF01939985

Abstract

Certain simple non-linear algorithms which have useful application in numerical analysis have recently been introduced. When using the formulae of these algorithms it may sometimes occur that a quantity is numerically ill-determined. As a result of this and because of the way in which the algorithmic formulae are used, all quantities lying in a certain sector become ill-determined. By considering theε-,ϱ-, andqd-algorithms in detail it is shown how this misfortune may be overcome. ALGOL programmes are developed to show how the derived formulae may be mechanized.

Copyright information

© BIT Foundations 1963

Authors and Affiliations

  • P. Wynn
    • 1
  1. 1.Mathematisch CentrumAmsterdam